MAUDE Adverse Event Report: DENTSPLY LLC SCHICK33 S2 SENSOR SHIP KIT, 6FT; UNIT, X-RAY, INTRAORAL

DENTSPLY LLC SCHICK33 S2 SENSOR SHIP KIT, 6FT; UNIT, X-RAY, INTRAORAL
Catalog Number B1218000
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.Usb 3 firmware v1.4 contains an issue in the portion of code used to optimize sensor performance.If the optimization occurs during an exposure or sensor readout, there is a chance that the resulting image will be corrupted.Image data following the point of corruption will consist of data that was previously held in the memory of the usb device.As a result, the presented image may contain a portion of data from a previous exposure.In general, this would be obvious to the user since the presented image would either contain obvious artifacts or different anatomy than expected field service evaluation- note: (b)(6) 2026.17:39:54.(b)(6).Further action: further action-(b)(6) 2026 4:38:39 pm ((b)(4) time).Caller's full name: (b)(6).Caller's phone number: (b)(6).Caller's role: sales.Billing previously accepted: warranty.Billing accepted: billing approved by: further action issue / request: troubleshooting details: (b)(6) called to see if the sensor was still under warranty.Let him know the sensor was, also put in the part number and gave him the replacement part number.
 
Event or Problem Description
While the customer was using a part of an intraoral sensor system, schick33 s2 sensor ship kit, 6ft, they allege experiencing image quality issues when an x-ray image was taken and an additional image was required.No injury was reported from the alleged event.

Brand Name
SCHICK33 S2 SENSOR SHIP KIT, 6FT
Common Device Name
UNIT, X-RAY, INTRAORAL
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24485042
Report Number2424472-2026-00586
Device Sequence Number5104536
Product Code EAP
UDI-Device IdentifierD003B12180000
UDI-PublicD003B12180000
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K093453
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberB1218000
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/05/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown